# SDR SPUY201404140040

- Difficulty date: April 14, 2014
- Submitted: April 14, 2014
- Operation: General aviation
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Aircraft time: 68,146 hours, 47,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 740-848
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO, LT CENTER FLOOR SUPPORT SHOWS CORROSION AT SEVERAL PLACES AT FROM BS 740-848.95, RBL 24.75.
